MathSciNet Relay Station
MathSciNet bibliographic data
MR2825532 60F10 (05C80)
Chatterjee, Sourav; Varadhan, S. R. S. The large deviation principle for the Erdős-Rényi random graph. European J. Combin. 32 (2011), no. 7, 1000–1017.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement